Official publication of Rawalpindi Medical University
Levofloxacin and Ibuprofen Leading to Steven Johnson Syndrome: A Dermatological Emergency
PDF

How to Cite

1.
Muhammad Raheel Zafar,Mohsin Ahmed,Muhammad Sharjeel Sabir. Levofloxacin and Ibuprofen Leading to Steven Johnson Syndrome: A Dermatological Emergency. JRMC [Internet]. 2018 Sep. 30 [cited 2024 Apr. 12];. Available from: http://journalrmc.com/index.php/JRMC/article/view/941

Abstract

Stevens-Johnson syndrome is a rare, serious disorder of your skin and mucous membranes. It's usually a reaction to a medication or an infection. Often, it begins with flu-like symptoms, followed by a painful red or purplish rash that spreads and blisters. Then the top layer of the affected skin dies, sheds and then heals.Stevens-Johnson syndrome is a medical emergency that usually requires hospitalization.1 Treatment focuses on eliminating the underlying cause, controlling symptoms and minimizing complications as skin regrows. Recovery after Stevens-Johnson syndrome can take weeks to months, depending on the severity of condition. If it was caused by a medication, you'll need to permanently avoid that drug and others closely related to it.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Copyright (c) 2018 Journal of Rawalpindi Medical College